# SDR QXEA2019031800127

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,795 hours, 43,890 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Light
- Part number: CF03GTS2185
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER BULB IS OUT. REMOVED FROM SERVICE. RE-LAMPED AUTOFEATHER SELECT SWITCH. OPS TEST GOOD. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
